# SDR SRAA970204

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION FOR LANDING INTO AMS FLIGHT 940, NOSE LANDING GEAR INDICATION  LIGHT IN GEAR HANDLE WOULD NOT ILLUMINATE.  VERIFIED GEAR DOWN AND LOCKED, AIRCRAFT LANDED WITHOUT INCIDENT.  PINNED NLG AFTER LANDING, INSPECTED AND FOUND INDICATION PROBLEM, REPLACED DOWNLOCK SWITCH AND PERFORMED OPS CHECK PER M.M. CH 24 AND 32.
